Hello!

It looks like you're new here. If you want to get involved, click one of these buttons!

Avatar

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

We really appreciate you supporting each other whenever possible, and thank you for sharing your experiences to date.

We would be grateful if you could spare a few minutes to complete this short survey and help us to improve the Forum this year. The survey is only 5 minutes and can be completed here: https://www.smartsurvey.co.uk/s/ANForum/

Gerty

About

Username
Gerty
Joined
Visits
19
Last Active
Roles
Member

Comments

  • Thanks George for your reply...it's good to know that what he's going through is 'normal' as such. I am going to endeavour to get him to join this forum so that he can read these responses and see that's he's not the only one this has happened to..…
  • My husband asked about his consultant about this after reading this post..he said it's normally the case, but he wouldn't be taking my husband off Aciclivor for at least 2 years by which time he would have had all,of his innoculations by then. I al…
  • Thanks Steve for your reply... When Steve (my hubby) had his first bout of GvHD, which was just 1 week after initial discharge (3 weeks after transplant) they put him on 60mg of prednisone, but they reduced the dosage gradually and he stopped takin…